# SDR AALA202511064652

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 44,686 hours, 19,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR IS VERY DIFFICULT TO REMOVE FOR DISARMING DOOR.  ADJUSTED GIRT BAR RETAINER CLIP, OPERATIONAL CHECK GOOD. PER AMM 25-66-01.
